# SDR UIEA2017082501542

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,516 hours, 23,676 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT DUCT LEAK AND ASSOCIATED EICAS MESSAGE DISPLAYED WHEN PARKED ON RAMP , QRH PROCEDURE COMPLIED WITH.  FOUND LOOSE CLAMP ON THE RT ISOLATION VALVE , TIGHTEN THE CLAMP IAW AMM 36-11-04,  OPS CHECKED SATISFACTORY, NO FURTHER MESSAGES.
